# SDR AALA201801309024

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 5,292 hours, 1,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Knob
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. LIGHT LENS/COVER/BEZEL DAMAGED AND KNOB MISSING FROM CENTER CONSOLE INTEG LIGHT. REPLACED INTEG LIGHT ADJUSTMENT KNOB AS REQUIRED.
